# SDR USAA2010111792619

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 30,674 hours, 11,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53230399200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON CLEAT AT FR27 BETWEEN S43R TO S44R.  REPLACED CLEAT AT FR27 BETWEEN S43R TO S44R IAW A321 SRM 51-72-00.
